MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 125035
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Extubate (2402)
Date of Event 06/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a communication that the blue tube (bronchial) and the transparent tube (tracheal) were found adhered alternatively.Medtronic is following up for additional information.
 
Additional Manufacturer Narrative
No adverse event has occurred associated to this event; it only product problem.Device analysis: one sample returned for evaluation.Visual examination shows that the tracheal sleeve is contained in the bronchial side of the tubing and the bronchial sleeve is contained in the tracheal side of the tubing.A deviation occurred during the ¿preform and connect¿ operation.A correction and preventive action has been opened to address this issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a communication that the blue tube (bronchial) and the transparent tube (tracheal) were found adhered alternatively.

Brand Name
SHILEY
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key6734829
Report Number8020889-2017-05081
Device Sequence Number13743474
Product Code BTS
UDI-Device Identifier30884522008734
UDI-Public30884522008734
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,literature,user facil
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model Number125035
Device Catalogue Number125035
Device Lot Number201611179X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2017
Initial Date Received by Manufacturer 06/28/2017
Supplement Date Received by Manufacturer08/23/2017
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date09/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;